# SDR QXEA2013010600015

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 13,863 hours, 14,978 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Part number: 85227245101
- Condition: Worn
- Location: Emegency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OPENING OF THE FORWARD EMERGENCY TYPE II EXIT, THE LOWER DOOR WAS UNABLE TO BE LOCKED TO THE WATER LANDING (DITCHING) POSITION. FOUND STOP TO BE WORN ON DOOR.  REPLACED EXIT STOP IAW SRM 51-42-05.
